# SDR ASAA2015093013290

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 30,178 hours, 9,198 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATALINK MESSAGE FULL DISPLAYED.  ACFT GROUNDED.  PERFORMED FIM 34-61-00-810-839 W/ NO DEFECTS NOTED.  DATALINK FULL MESSAGE REMOVED.  2 EA C/B OPENED THEN RESET FOR FIM P18-2 A6 & P6-1, D16.
